# SDR CA190910001

- Difficulty date: March 21, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 85713701
- Condition: Chafed
- Location: Rt Wing
- Part time: 23,115 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON MSN 4309 (YL-BAJ) HAS BEEN FOUND ABRASION DAMAGE AND SCRATCH ON RH CENTER WINGBOX BOTTOM SKIN BETWEEN WING STA X42.00 - X60.20 AND FUSELAGE STA X 376.650 DUE TO CONTACT WITH WING TO FUSELAGE ACCESS PANEL 264AR.
